Alert archive / Nebraska / Flash Flood Warnings in 2024

Flash Flood Warning 7, NWS Goodland, KS

May 31, 2024Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this flash flood warning at May 31, 2024, 2:13 AM CDT for Hitchcock County, Red Willow County, Nebraska. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2024, 2:13 AM CDT (07:13 UTC)
Expired
May 31, 2024, 6:00 AM CDT
In force
4 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:35 AM CDTRAIN 0.51Culbertson, NECO-OP Observer station CBRN1 Culbertson.
May 31, 5:50 AM CDTRAIN 0.51 Nw Culbertson, NECocorahs station NE-HK-1 Culbertson 0.7 NW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2024-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2024-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1002 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

726 
WGUS53 KGLD 310713
FFWGLD
NEC087-145-311100-
/O.NEW.KGLD.FF.W.0007.240531T0713Z-240531T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
213 AM CDT Fri May 31 2024

The National Weather Service in Goodland has issued a

* Flash Flood Warning for...
  Hitchcock County in southwestern Nebraska...
  Southwestern Red Willow County in southwestern Nebraska...

* Until 600 AM CDT.

* At 213 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 3.5 inches of 
  rain have fallen. The expected rainfall rate is 1.5 to 4 inches in 
  1 hour. Additional rainfall amounts of 1 to 2 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  McCook, Trenton, Culbertson, Palisade, Stratton and Danbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4035 10075 4000 10032 4000 10132 4035 10132

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-4 INCHES IN 1 HOUR

$$

CA
3 follow-up statements
119 
WGUS73 KGLD 310750
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
250 AM CDT Fri May 31 2024

NEC087-145-311100-
/O.CON.KGLD.FF.W.0007.000000T0000Z-240531T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hitchcock NE-Red Willow NE-
250 AM CDT Fri May 31 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING FOR HITCHCOCK AND SOUTHWESTERN RED WILLOW COUNTIES...

At 250 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2.5 and 4 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  McCook, Trenton, Culbertson, Palisade, Stratton and Danbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4035 10075 4000 10032 4000 10132 4035 10132

FLASH FLOOD...RADAR INDICATED

$$

CA
978 
WGUS73 KGLD 310955
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
455 AM CDT Fri May 31 2024

NEC087-145-311100-
/O.CON.KGLD.FF.W.0007.000000T0000Z-240531T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hitchcock NE-Red Willow NE-
455 AM CDT Fri May 31 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS 
MORNING FOR HITCHCOCK AND SOUTHWESTERN RED WILLOW COUNTIES...

At 455 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2.5 and 4 inches of rain have 
fallen. Additional rainfall amounts up to 1 inch are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  McCook, Trenton, Culbertson, Palisade, Stratton and Danbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4035 10075 4000 10032 4000 10132 4035 10132

FLASH FLOOD...RADAR INDICATED

$$

CA
573 
WGUS73 KGLD 311055
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
555 AM CDT Fri May 31 2024

NEC087-145-311105-
/O.EXP.KGLD.FF.W.0007.000000T0000Z-240531T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hitchcock NE-Red Willow NE-
555 AM CDT Fri May 31 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING 
FOR HITCHCOCK AND SOUTHWESTERN RED WILLOW COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4035 10075 4000 10032 4000 10132 4035 10132

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:15 AM CDT, 1 hour 58 minutes earlier. Its key messages:

  • Daily chances for strong/severe thunderstorms producing locally excessive rainfall continues tonight through Saturday.
  • Warm/quite warm with only 20%-30% chances for thunderstorms Sunday through Tuesday. Highs in the 80s and 90s.
  • Dry Wednesday and Thursday with high in the 80s.
Area forecast discussion, May 31, 12:15 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1115 PM MDT Thu May 30 2024

.KEY MESSAGES...

- Daily chances for strong/severe thunderstorms producing
  locally excessive rainfall continues tonight through Saturday.

- Warm/quite warm with only 20%-30% chances for thunderstorms
  Sunday through Tuesday. Highs in the 80s and 90s.

- Dry Wednesday and Thursday with high in the 80s.

&&

.UPDATE...
Issued at 827 PM MDT Thu May 30 2024

Thunderstorms continue to drift to the east slowly with radar
estimated QPE and other dual pol products indicating fairly
robust rainfall rates with a few stronger storms producing large
hail, although coverage is very limited.

Short range models really struggling with overall development as
large scale forcing is weak and it looks like storms may
organize around small scale MCV to the south and along stalled
frontal zone/impinging weak LLJ to the north. Activity will
continue to drift to the east, although confidence in specifics
is low.

&&

.SHORT TERM /THROUGH SUNDAY NIGHT/...
Issued at 200 PM MDT Thu May 30 2024

Tonight...another round of showers and thunderstorms are forecast to
move into western Kit Carson county by 6 PM MDT, continuing east or
east-southeast toward Highway 27 by 9 PM MDT. After 9 PM MDT, the
currently forecast is for these storms to continue moving toward the
east with possibly another cluster of thunderstorms to develop along
and north of the KS/NE border where convergence along a cold front
is forecast. The two separate areas/clusters of thunderstorms
may merge after midnight across Norton/Graham counties. Primary
hazards will be large hail, strong damaging wind gusts and
excessive rainfall that could produce flooding/flash flooding.
Those who received heavy rainfall Wednesday night would have a
heightened threat for flooding/flash flooding. Low temperatures
are forecast to be in the lower to upper 50s.

Friday-Friday night...despite some mid level dry air moving in
behind any morning convection, there remains ample moisture below
700mb to combine with daytime heating to support at least a 20%
chance for showers and thunderstorms during the day. Overnight,
another weather system moves off the Colorado front range and
through the area, supporting a chance for showers and thunderstorms.
High temperatures are forecast to be in the lower 70s to near 80
with low temperatures in the upper 40s to middle 50s.

Saturday-Saturday night...another round of showers and thunderstorms
are forecast during the afternoon and overnight hours as another
weather system moves through from the west. High temperatures rise
into the lower to middle 80s with low temperatures in the
lower 50s to around 60.

Sunday-Sunday night...a weak weather disturbance embedded within
nearly zonal flow aloft may trigger a few showers and thunderstorms
north of I-70 in the afternoon with coverage expanding to areas
generally east of Highway 27 overnight. High temperatures rise into
the upper 80s to lower 90s with low temperatures in the lower 50s to
lower 60s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Issued at 200 PM MDT Thu May 30 2024

Monday...presently, a generally dry forecast is anticipated as
moisture from 850-500mb is a bit drier compared to the past several
days. High temperatures are forecast to be in the 80s with low
temperatures in the middle 50s to lower 60s.

Tuesday...slight chance and low chance pops for showers and
thunderstorms exists in the afternoon through overnight hours as the
influence of a passing upper level low triggers a few storms. High
temperatures warm back up into the 90 to 95 degree range with low
temperatures in the 50s.

Wednesday...dry weather is currently forecast upper a building upper
level ridge. High temperatures cool a bit into the 80 to 85 degree
range with low temperatures in the 50s.

Thursday...dry weather is again forecast with high temperatures in
the lower to middle 80s and low temperatures in the 50s.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1057 PM MDT Thu May 30 2024

Two clusters of thunderstorms currently in vicinity of both
terminal locations and expect thunderstorms to linger around
KGLD until 08Z and around MCK till 10Z. Forcing for these
thunderstorms is somewhat ill defined which is causing below
normal confidence in timing and impacts. Once thunderstorms end,
very moist airmass with easterly flow will be in place will
provide favorable set up for low stratus development or a few
areas of fog. While confidence is low in specifics, reasonable
threat exists that IFR conditions (whether fog or stratus) will
prevail through the morning hours.

&&

.HYDROLOGY...
Issued at 513 AM MDT Thu May 30 2024

The flooding chance for parts of the area have increased today
with much of the area from Kit Carson [CO] county to Logan [KS]
county and south seeing a total of 2 to 5 inches across the past
two evenings. The main help in these areas is that they were
relatively dry before the storms moved through which has seemed
to help mitigate any potential flooding so far.

For today, we are watching for a couple of clusters to develop
in the area. Unfortunately, they are favoring the areas that
have seen the rainfall the past few days. These storms could
cluster and/or move slowly which would likely lead to another
few inches of rainfall. With soil saturation estimated to near
50% or more, flooding will become more likely, especially in an
instance where another quick 3+ inches falls.

Going into the weekend, the flooding threat continues though
Friday has a bit lower of a chance right now with the forecast
suggesting faster storms and lesser coverage. Saturday and
Sunday however have the chance to add more heavy rain to areas
that have already seen decent rain. Will need to see how much
the area gets today.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

UPDATE...
SHORT TERM...99
LONG TERM...99
AVIATION...JRM
HYDROLOGY...CA
Hazardous weather outlook, May 30, 3:40 PM CDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
240 PM MDT Thu May 30 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-311200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
240 PM MDT Thu May 30 2024 /340 PM CDT Thu May 30 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A few clusters of strong to potentially severe thunderstorms are
forecast to impact various parts of the Tri-State area as early as 6
PM MDT, continuing through the overnight hours as they move to the
east. The primary hazards through 3 AM MDT include damaging wind
gusts up to 65 mph, hail up to the size of ping pong balls, and
locally excessive rainfall that could produce flooding or flash
flooding. A tornado threat exists through mid evening west of a line
from McCook to Colby and Cheyenne Wells. After 3 AM MDT, the primary
hazards appear to be hail under one inch in diameter, gusty winds
and locally excessive rainfall that could produce flooding or flash
flooding. Locations that received heavy rainfall Wednesday night
would have a heightened threat for flooding.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Severe thunderstorms remain possible Friday and Saturday. Storms are
forecast to move from west to east across the area and potentially
produce large hail and wind gusts up to 70 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. We would appreciate reports of
severe weather and flooding via telephone and social media.

In the hours before

Local storm report, May 30, 11:56 PM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
1056 PM MDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Non-Tstm Wnd Gst 10 S Saint Francis      39.63N 101.81W
05/30/2024  M61 MPH          Cheyenne           KS   Mesonet

            Kansas Mesonet KCNK1.... no lightning or
            other similar wind gusts have noted in the
            area.

&&

TT
Special weather statement, May 31, 12:30 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Goodland KS
1230 AM CDT Fri May 31 2024

NEZ081-310600-
Red Willow NE-
1230 AM CDT Fri May 31 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RED WILLOW COUNTY
THROUGH 100 AM CDT...

At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Medicine Creek Reservoir State Recreation Area, or
19 miles northeast of McCook, moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bartley around 1240 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4025 10020 4020 10040 4035 10044 4035 10020
TIME...MOT...LOC 0530Z 340DEG 12KT 4035 10031

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TT
Special weather statement, May 31, 12:34 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Goodland KS
1134 PM MDT Thu May 30 2024

KSZ013-310600-
Sherman KS-
1134 PM MDT Thu May 30 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SHERMAN COUNTY THROUGH
MIDNIGHT MDT...

At 1133 PM MDT, Doppler radar was tracking outflow from decaying
showers in eastern Sherman Count or 5 miles east of Goodland, moving
west at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Goodland around 1140 PM MDT.

This includes Interstate 70 in Kansas between mile markers 8 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3947 10151 3923 10148 3920 10191 3950 10192
TIME...MOT...LOC 0533Z 087DEG 19KT 3936 10160

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Trigg
Special weather statement, May 31, 12:45 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Goodland KS
1145 PM MDT Thu May 30 2024

NEZ079-080-310600-
Hitchcock NE-Dundy NE-
1145 PM MDT Thu May 30 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HITCHCOCK AND
NORTHEASTERN DUNDY COUNTIES THROUGH MIDNIGHT MDT/100 AM CDT/...

At 1145 PM MDT/1245 AM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles south of Wauneta, or 18 miles northwest of
Trenton, moving north at 5 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northwestern
Hitchcock and northeastern Dundy Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Goodland.

&&

LAT...LON 4019 10124 4022 10147 4035 10148 4035 10116
TIME...MOT...LOC 0545Z 188DEG 6KT 4028 10134

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Trigg
Local storm report, May 31, 1:31 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
1231 AM MDT Fri May 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     Flood            1 SW Colby              39.38N 101.05W
05/31/2024                   Thomas             KS   Trained Spotter

            Trained spotter reports water beginning to
            overrun the curbs and pool a bit in the side
            lanes at the intersection of College and
            Range. Also noticed a field next to a store
            was covered with a few inches of water.
            Radar estimated that rain started to fall
            around 540Z.

&&

KAK
Special weather statement, May 31, 1:59 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
1259 AM MDT Fri May 31 2024

COZ091-310730-
Kit Carson County CO-
1259 AM MDT Fri May 31 2024

...STRONG THUNDERSTORMS WILL IMPACT KIT CARSON COUNTY THROUGH 130 AM
MDT...

At 1258 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 10 miles southeast of
Thurman to 9 miles south of Seibert. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Seibert and Vona around 105 AM MDT.

This includes Interstate 70 in Colorado between mile markers 391 and
428.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3956 10315 3957 10262 3905 10229 3904 10316
TIME...MOT...LOC 0658Z 268DEG 24KT 3954 10304 3917 10281

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Alexander

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 11:01 PM CDTSevere Thunderstorm WarningGLDDundy29 min
May 30, 11:16 PM CDTSpecial Weather StatementGLDDundy14 min
May 30, 11:29 PM CDTSpecial Weather StatementGLDDundy16 min
May 30, 11:33 PM CDTAreal Flood AdvisoryGLDDundy3 hr
May 30, 11:47 PM CDTSevere Thunderstorm WarningGLDDundy58 min
May 31, 12:05 AM CDTFlash Flood WarningGLDDundy6 hr
May 31, 12:30 AM CDTSpecial Weather StatementGLDRed Willow30 min
May 31, 12:45 AM CDTSpecial Weather StatementGLDHitchcock15 min
May 31, 1:22 AM CDTAreal Flood AdvisoryGLDDundy, Hitchcock3 hr
May 31, 2:41 AM CDTSpecial Weather StatementGLDHitchcock34 min

Nearby

Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.